# SDR CA961120009

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Airflow Modulato
- Part number: 43011029
- Condition: Failed
- Location: Flow Fence
- Part time: 1,768 hours
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF AND CLIMB HELICOPTER STARTED TO YAW CAUSED BY ENGINE SURGING WITH FLUCTUATING NG TORQUE TOT CAUSED BY FAILURE OF AIRFLOW MODULATOR.
